Osaka Journal of Mathematics

Finiteness theorems for meromorphic mappings

Yoshihiro Aihara

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 35, Number 3 (1998), 593-616.

Dates
First available in Project Euclid: 20 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200788204

Mathematical Reviews number (MathSciNet)
MR1648384

Zentralblatt MATH identifier
0926.32022

Subjects
Primary: 32H25: Picard-type theorems and generalizations {For function-theoretic properties, see 32A22}

Citation

Aihara, Yoshihiro. Finiteness theorems for meromorphic mappings. Osaka J. Math. 35 (1998), no. 3, 593--616. https://projecteuclid.org/euclid.ojm/1200788204


Export citation